# SDR CALA2018020200419

- Difficulty date: January 27, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,489 hours, 29,615 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470422202
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 42R,  FRAMES 56 TO 57 CORRODED.  BLENDED THE CORROSION AND FOUND TO OUT OF LIMITS.  REMOVED AND REPLACED THE STRINGER  IAW SRM 51-42-11-001, 51-74-00-001, 53 -00-13-300-002, 51-21-11-001,51-23-11-001, NTM 51-10-01, AND NTM 51-10-04.
